MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10017
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during cori assisted ukr surgery, the pointer tip of the real intelligence point probe seems to be bent on the ball point tip.The pointer tip passes calibration set up stage with no issues but when morphing the femur it is completely off the park with setting up the 3d mesh morph.It seems to be bent on the ball point tip.Surgery, was resumed after a significant delay with a s+n back-up device.No injuries to the patient were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
The real intelligence point probe rob10017, lot 20fct0029, used during treatment, was returned for evaluation.The reported scenario that the ball point tip is bent can be visually confirmed.The most likely cause for the reported scenario is product mishandling.A review of manufacturing records indicates the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE POINT PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18798650
Report Number3010266064-2024-00040
Device Sequence Number20645106
Product Code OLO
UDI-Device Identifier00885556757369
UDI-Public885556757369
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10017
Device Lot Number20FCT0029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, SN: (B)(6).
Patient SexUnknown